MathSciNet Relay Station
MathSciNet bibliographic data
MR575938 17B35
Vogan, David A., Jr. Ordering of the primitive spectrum of a semisimple Lie algebra. Math. Ann. 248 (1980), no. 3, 195–203.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement